# SDR UIEA2014082300403

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,260 hours, 21,843 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB OUT FWD EQPT OVT EICAS MSG CAME ON WITH OVERHEAD LIGHT.  USED QRH PROCEDURE & MSG & LIGHT CLEARED AFTER 30 MINUTES.  ACCOMPLISHED EQUIPMENT COOLING.  OPERATIONS TESTED OK IAW AMM 21-58-00.
